About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 252487, 19 pages
http://dx.doi.org/10.1155/2012/252487
Research Article

Model Reference Control of Hyperchaotic Systems

1College of Geoexploration Science and Technology, Jilin University, Changchun 130026, China
2College of Computer Science and Technology, Jilin University, Changchun 130012, China
3Department of Scientific Computing, Florida State University, Tallahassee, FL 32306, USA

Received 20 July 2012; Revised 1 November 2012; Accepted 15 November 2012

Academic Editor: Jong Hae Kim

Copyright © 2012 Pengfei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengfei Zhao, Cai Liu, and Xuan Feng, “Model Reference Control of Hyperchaotic Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 252487, 19 pages, 2012. doi:10.1155/2012/252487